# SDR UPS97822056

- Difficulty date: February 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 257
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LT WING L/E RIB HAS CRACK IN UPPER AFT END AT XW257.  STOP DRILLED CRACK, FABRICATED AND INSTALLED REPAIR DOUBLER IAW SRM 57-2-0, 57-3-3 AND 51-1-21.
